Optimal limiting embeddings for Δ-reduced Sobolev spaces in L 1
Annales de l'I.H.P. Analyse non linéaire, Volume 31 (2014) no. 2, p. 217-230
The full text of recent articles is available to journal subscribers only. See the article on the journal's website
We prove sharp embedding inequalities for certain reduced Sobolev spaces that arise naturally in the context of Dirichlet problems with L 1 data. We also find the optimal target spaces for such embeddings, which in dimension 2 could be considered as limiting cases of the Hansson–Brezis–Wainger spaces, for the optimal embeddings of borderline Sobolev spaces W 0 k,n/k .
@article{AIHPC_2014__31_2_217_0,
     author = {Fontana, Luigi and Morpurgo, Carlo},
     title = {Optimal limiting embeddings for $\Delta$-reduced Sobolev spaces in $ {L}^{1}$},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {31},
     number = {2},
     year = {2014},
     pages = {217-230},
     doi = {10.1016/j.anihpc.2013.02.007},
     zbl = {1316.46035},
     mrnumber = {3181666},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2014__31_2_217_0}
}
Fontana, Luigi; Morpurgo, Carlo. Optimal limiting embeddings for Δ-reduced Sobolev spaces in $ {L}^{1}$. Annales de l'I.H.P. Analyse non linéaire, Volume 31 (2014) no. 2, pp. 217-230. doi : 10.1016/j.anihpc.2013.02.007. http://www.numdam.org/item/AIHPC_2014__31_2_217_0/

[1] D.R. Adams, A sharp inequality of J. Moser for higher order derivatives, Ann. of Math. 128 (1988), 385-398 | MR 960950 | Zbl 0672.31008

[2] A. Alberico, A. Cianchi, Optimal summability of solutions to nonlinear elliptic problems, Nonlinear Anal. 67 (2007), 1775-1790 | MR 2326030 | Zbl 05169011

[3] A. Alberico, V. Ferone, Regularity properties of solutions of elliptic equations in 2 in limit cases, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 6 (1995), 237-250 | MR 1382708 | Zbl 0860.35015

[4] A. Alvino, A limit case of the Sobolev inequality in Lorentz spaces, Rend. Accad. Sci. Fis. Mat. Napoli 44 (1977), 105-112 | MR 501652 | Zbl 0412.46024

[5] A. Alvino, V. Ferone, G. Trombetti, Estimates for the gradient of solutions of nonlinear elliptic equations with L 1 data, Ann. Mat. Pura Appl. 178 (2000), 129-142 | MR 1849383 | Zbl 1220.35079

[6] H. Brezis, F. Merle, Uniform estimates and blow-up behavior for solutions of -Δu=V(x)e u in two dimensions, Comm. Partial Differential Equations 16 (1991), 1223-1253 | MR 1132783 | Zbl 0746.35006

[7] C. Bennett, R. Sharpley, Interpolation of Operators, Pure Appl. Math. vol. 129, Academic Press, Inc., Boston, MA (1988) | MR 928802 | Zbl 0647.46057

[8] H. Brezis, W.A. Strauss, Semi-linear second-order elliptic equations in L 1 , J. Math. Soc. Japan 25 (1973), 565-590 | MR 336050 | Zbl 0278.35041

[9] H. Brezis, S. Wainger, A note on limiting cases of Sobolev embeddings, Comm. Partial Differential Equations 5 (1980), 773-789 | MR 579997 | Zbl 0437.35071

[10] A. Cianchi, Higher-order Sobolev and Poincaré inequalities in Orlicz spaces, Forum Math. 18 (2006), 745-767 | MR 2265898 | Zbl 1120.46015

[11] M. Cwikel, E. Pustylnik, Sobolev type embeddings in the limiting case, J. Fourier Anal. Appl. 4 (1998), 433-446 | MR 1658620 | Zbl 0930.46027

[12] D. Cassani, B. Ruf, C. Tarsi, Best constants in a borderline case of second-order Moser type inequalities, Ann. Inst. H. Poincaré Anal. Non Linéaire 27 (2010), 73-93 | Numdam | MR 2580505 | Zbl 1194.46048

[13] D.E. Edmunds, R. Kerman, L. Pick, Optimal Sobolev imbeddings involving rearrangement-invariant quasinorms, J. Funct. Anal. 170 (2000), 307-355 | MR 1740655 | Zbl 0955.46019

[14] K. Hansson, Imbedding theorems of Sobolev type in potential theory, Math. Scand. 45 (1979), 77-102 | MR 567435 | Zbl 0437.31009

[15] A. Kaminska, H.J. Lee, M-ideal properties in Marcinkiewicz spaces, Comment. Math. Prace Mat. (2004), 123-144 | MR 2111760 | Zbl 1072.46013

[16] S.G. Krein, J.I. Petunin, E.M. Semenov, Interpolation of Linear Operators, Transl. Math. Monogr. vol. 54, American Mathematical Society, Providence, RI (1982) | MR 649411 | Zbl 0193.09302

[17] D. Ornstein, A non-equality for differential operators in the L 1 norm, Arch. Ration. Mech. Anal. 11 (1962), 40-49 | MR 149331 | Zbl 0106.29602

[18] M. Milman, E. Pustylnik, On sharp higher order Sobolev embeddings, Commun. Contemp. Math. 6 (2004), 495-511 | MR 2068850 | Zbl 1108.46029

[19] G. Talenti, Elliptic equations and rearrangements, Ann. Scuola Norm. Sup. Pisa 3 (1976), 697-718 | Numdam | MR 601601 | Zbl 0341.35031